Hey, what medication do you u use?

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

xyourx
New Member


Date Joined Aug 2006
Total Posts : 1
   Posted 8/1/2006 12:00 PM (GMT -7)   
hey. I just got diagnosed with bipolar disorder. Can any of you tell me what medication you use? it would realy help.



XOXO


:-)

olivia of course
Veteran Member


Date Joined Jul 2006
Total Posts : 1523
   Posted 8/1/2006 12:31 PM (GMT -7)   
xstabxyourxdeadx,

There are so many meds out there for people with BP. Also, what works for one person may not work for another person. The best bet is to talk about it with your pdoc and work it out. I am on 900mg of Lithium, 20mg of Celexa and 50mg of Trazadone. In the past I have taken, Lamictal, Trileptal, Lexapro. Best of luck with getting the right meds. Hang in there.
~Olivia

"Don't let your yesterday ruin your today."


lazy
Regular Member


Date Joined May 2006
Total Posts : 241
   Posted 8/1/2006 7:36 PM (GMT -7)   
I take Effexor and Geodon.  So far so good... :-)

bluejude
New Member


Date Joined Jul 2006
Total Posts : 17
   Posted 8/2/2006 9:03 AM (GMT -7)   
I take Wellbutrin, Neurontin and Trazodone. Thinking of adding Remeron back because it helped with sleep and decreased my cycling. Which I have back every couple of months. Good luck!

Kt G
New Member


Date Joined Jul 2006
Total Posts : 8
   Posted 8/6/2006 5:58 PM (GMT -7)   
was on lithium/ risperdal, didnt work, now im on abilify/loprozam (spelling?)
~Kt G~
 
"To be great is to be misunderstood" ralph waldo emerson
 
^Living in Crazy World, check it out


LUVBYTES1212
New Member


Date Joined Aug 2006
Total Posts : 8
   Posted 8/7/2006 9:43 AM (GMT -7)   
i my self take 600mg of lithium in the mornin with 300mg of wellbutrin xl and a 0.5mg of clonopin in the a.m. then at night i take another 600mg of lithium and 0.5 clonopin and sometimes visteril or sroquil
~~~TINA~~~


SUNSHINY
New Member


Date Joined Aug 2006
Total Posts : 9
   Posted 8/10/2006 4:20 PM (GMT -7)   
 
I take 15 mg of Abilify and just started today taking 20 mg of Prozac. I am tired all the time and hope that the combo works for me. If anyone else has been on this combo please share your experiences.
 
Thanks,
Sunshiny

Ellie 1
Veteran Member


Date Joined Apr 2005
Total Posts : 1291
   Posted 8/10/2006 8:15 PM (GMT -7)   
Hi Sunshiny,
Welcome to Healingwell,
I've taken both Abilify and Prozac, just not at the same time. Abilify only made me tired for the first few days. Then it made me hyper. Couldn't sit, sleep etc. Just shows how meds affect everyone differently. Prozac didn't do anything for me at all, but a know of several people that consider it their personal miracle.
I'm sure someone will come along that can be of more help to you.
Take care
Ellie
Good judgement comes from experience and alot of that comes from bad judgement.
 
Unknown
 
 
 


rybird
Regular Member


Date Joined Aug 2006
Total Posts : 78
   Posted 8/10/2006 10:25 PM (GMT -7)   
Hi xoxo!
I work closely with my doctor about all my meds. Not only does medicine affect different people differently.
People may need to change their meds as they change. Also it is not a good practice to quit your medicine after you start feeling good.
Rybird

wmnak
Veteran Member


Date Joined Jul 2006
Total Posts : 1123
   Posted 8/12/2006 4:29 PM (GMT -7)   
hey, xo!
 
i take 300 mg litjium carbonate in am and 600 in pm.  also take neuronton for neuropathy that my pdoc sais should also help the bp.  (i'm not sure if he means help the bp to grow or help me live a more normal life) :-)
 
i was on prozac for years.  helped my depression somewhat.   
best of luck.  and stay in touch.
 
warren

Post Edited (wmnak) : 8/13/2006 12:45:12 AM (GMT-6)


lazy
Regular Member


Date Joined May 2006
Total Posts : 241
   Posted 8/12/2006 6:36 PM (GMT -7)   
I tried Prozac two different times about a year apart and both times I had horrible nightmares. Other than that it did help my depression and I lost weight. ...Lazy

wmnak
Veteran Member


Date Joined Jul 2006
Total Posts : 1123
   Posted 8/12/2006 8:32 PM (GMT -7)   
nightmares are a common side effect of prozac, according to my pdoc.

warren
New Topic Post Reply Printable Version
Forum Information
Currently it is Friday, December 09, 2016 2:57 AM (GMT -7)
There are a total of 2,735,216 posts in 301,284 threads.
View Active Threads


Who's Online
This forum has 151388 registered members. Please welcome our newest member, ebinease.
185 Guest(s), 1 Registered Member(s) are currently online.  Details
NiceCupOfTea


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2016 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer